The Diophantine equation $x^4 + y^4 = 1$ in algebraic number fields
Acta Arithmetica, Tome 14 (1968) no. 4, pp. 347-355
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_14_4_347_355,
author = {L. Mordell},
title = {The {Diophantine} equation $x^4 + y^4 = 1$ in algebraic number fields},
journal = {Acta Arithmetica},
pages = {347--355},
year = {1968},
volume = {14},
number = {4},
doi = {10.4064/aa-14-4-347-355},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-14-4-347-355/}
}
TY - JOUR AU - L. Mordell TI - The Diophantine equation $x^4 + y^4 = 1$ in algebraic number fields JO - Acta Arithmetica PY - 1968 SP - 347 EP - 355 VL - 14 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-14-4-347-355/ DO - 10.4064/aa-14-4-347-355 LA - en ID - 10_4064_aa_14_4_347_355 ER -
L. Mordell. The Diophantine equation $x^4 + y^4 = 1$ in algebraic number fields. Acta Arithmetica, Tome 14 (1968) no. 4, pp. 347-355. doi: 10.4064/aa-14-4-347-355
Cité par Sources :